# SDR ABXA9500891

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46041
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 27735101
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RETRACTED LANDING GEAR HANDLE AND GEAR UNSAFE LIGHT REMAINED ON.  CHECKED LANDING GEAR AND DOOR LATCH POSITION, LEFT GEAR DOOR HAD AN UNLATCHED INDICATION.  RECYCLED LANDING GEAR AND THE UNSAFE LIGHT REMAINED ON, LANDING GEAR WAS EXTENDED AND INDICATED DOWN AND LOCKED.  INSPECTED LEFT MAIN GEAR AND FOUND THE FORWARD ATTACH BOLT AND NUT FOR THE BOGIE TRIM CYLINDER MISSING.  INSTALLED FORWARD ATTACH BOLT AND NUT FOR THE BOGIE TRIM CYLINDER I/A/W DC8 MM CHAPTER 32.  COMPLETED LANDING GEAR RETRACTION CHECK AND OPS CHECK WAS GOOD.
